# SDR CA150115003

- Difficulty date: January 15, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT 40,000, ONE OF THE PASSENGERS WAS USING THE GALLEY MICROWAVE OVEN. WHILE IN USE, THE MICROWAVE P/N 400-2577-01 STARTED SPARKING AND SMOKING. THE CB TRIPPED STOPPING THIS NOTED ACTION. CB WAS LEFT OUT DURING THE REMAINDER OF THE FLIGHT. CREW DONED THEIR O2 MASK DURING THE EVENT UNTIL THE SMOKE CLEARED. REMAINDER OF THE FLIGHT WAS UNEVENTFUL. BACK ELECTRICAL PLUG IN TRAY APPEARS OK. NO DAMAGE REPORTED TO THE SURROUNDING.
